MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch 2-0 Polypropylene Suture; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch 2-0 Polypropylene Suture; Endoscopic Tissue Approximation Device
Model Number M00505451
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026.During the procedure, the suture broke.The procedure was completed with a new overstitch suture.There was no patient complications reported as a result of this event.This is the third of three overstitch sutures used in the same procedure.
 
Additional Manufacturer Narrative
Block h6: device code a0401is being used to capture the reportable event of suture break.

Brand Name
OverStitch 2-0 Polypropylene Suture
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50401756
Report Number3005099803-2026-03449
Device Sequence Number10489875
Product Code OCW
UDI-Device Identifier00191506060138
UDI-Public(01)00191506060138(17)300615(10)36766465
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505451
Device Catalogue NumberM00505451
Device Lot Number0036766465
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown